# SDR ASAA2016112818870

- Difficulty date: November 28, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 16,253 hours, 5,263 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 17157
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 16,767 hours, 5,206 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED. RESET AND LIGHT WENT OUT. ILLUMINATED AGAIN. RAM DOOR FULL OPEN LIGHT ILLUMINATED THEN EXTINGUISHED. DUCT PRESSURE NORMAL AT 40 PSI ON EACH SIDE. ACFT GROUNDED. REPLACED THE RT PACK TEMP CONTROL VALVE IAW AMM 21-51-10-400-801.
